... what to do. At the moment, the rash is just unpleasant looking and very hot to touch so I don't think I'm in any danger or anything.. ... (5 replies)
... n allergies are from such things. I'd try soap, shampoo, etc that has no dye and no scent for a few days and see if it clears up. An allergist might be able to identify it with testing, but it usually does not cover those types of allergies. ... (3 replies)
... I had a rash like this and it too was on one of my feet. ... (3 replies)
... s on my feet some of them fluid filled an can pop. I also have raised pink patches and my foot is very swollen around the ankle an top of the foot. I have this rash on both sides but its only swollen on one side which is also where the rash is more dense. ... (3 replies)
... ves only smaller. Anyway, it does sound similar to what I had, so it really may be allergy. It might help you to get tested for allergies...this might help you identify the cause of the rash. ... (3 replies)
... No I noticed that I got to from dress socks so I think I might be allergic to whatever they are but im not sure. I'm going ton anti histamines Ill see what that does (3 replies)
... Is this poison ivy? (3 replies)
... About 8 months ago now i came out in a hives type rash and could not identify any precipitaing factors. The rash came on suddenly and the itching was very intense. I have had the same reaction quite a few times since and have been trying to identify any causes. ... (6 replies)
... A few weeks ago, I got this rash which I couldn't identify. It lasted a few days, then spread and spread. The dermatologist, who I've seen three times now, diagnosed them as hives. ... (14 replies)
... Hi, I have allergies to a lot of meds too. (Advil is related to aspirin???) I didn't know that. I've developed what I think is an alergy to aspirin (rash & mouth problems). I was taking advil for a recent rib problem...that caused huge blisters in my mouth.
I'm allergic to sulfites (in a LOT of foods/food products).
I CARRY BENADRYL ALWAYS. I have the tabs, but the... (10 replies)
... ticaria can be brought on by certian drugs like aspirin or by other medications similar to morphine or by exsposure to certian chemicals. In this case if you can identify that any or all of these may be the cause it could be possible to stop the reactions by avoiding them. ... (49 replies)
... Many people get urticaria when they eat certian foods like shrimp or strawberries or in hot weather. This condition is called strawerry rash or heat rash. This can last for just a short time a couple of hours or a few days. ... (49 replies)